×

Found 4,463 Documents (Results 1–100)

100
MathJax

The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity. (English) Zbl 1483.35093

Memoirs of the American Mathematical Society 1348. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5052-6/pbk; 978-1-4704-7014-2/ebook). vi, 115 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Sequential subspace optimization for recovering stored energy functions in hyperelastic materials from time-dependent data. (English) Zbl 1487.65139

Kaltenbacher, Barbara (ed.) et al., Time-dependent problems in imaging and parameter identification. Cham: Springer. 165-190 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Global regularity for Einstein-Klein Gordon system with \(U(1)\times\mathbb{R}\) isometry group. (English) Zbl 1469.35074

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 533-543 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software